Mother's Day GiftsGroceryClothing, Shoes & AccessoriesHomeOutdoor Living & GardenFurnitureKitchen & DiningElectronicsVideo GamesToysSports & OutdoorsMovies, Music & BooksBabyHousehold EssentialsBeautyUlta Beauty at TargetPersonal CareHealthPetsSchool & Office SuppliesArts, Crafts & SewingParty SuppliesLuggageGift IdeasGift CardsCharacter ShopBlack-Owned or Founded Brands at TargetTarget OpticalClearanceTop DealsTarget Circle OffersWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Sponsored

Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct

Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct - image 1 of 4
Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct - image 2 of 4
Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct - image 3 of 4
Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct - image 4 of 4
Tylenol Extra Strength Pain Reliever Caplets - Acetaminophen - 10ct - image 1 of 4
$2.19 when purchased online

About this item

Highlights

  • Tylenol Extra Strength Caplets with 500 mg acetaminophen pain reliever & fever reducer per caplet
  • Pain relief medicine provides temporary relief of minor aches and pains and helps reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
  • Relieves common pain symptoms including headache, backache and menstrual cramps
  • Also works as a fever reducer and relieves minor aches and pains due to the common cold
  • When used as directed, this extra strength pain reliever medicine has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Experience relief with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction

Description

Tylenol Extra Strength pain relief medicine caplets with 500 mg of acetaminophen per caplet help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand for pain relief and fever reduction, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. From Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.
Trial/Mini/Travel Size: Yes
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen
Active Ingredient Strength Value: 500 Milligrams
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 10
TCIN: 16649805
UPC: 300450449153
Item Number (DPCI): 094-01-0901
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen(500mg).

Purpose

Pain Reliever/Fever Reducer..

Uses

the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, temporarily reduces fever

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: : skin reddening,blisters,rash

Do not use

Do not use : with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist,if you are allergic to acetaminophen or any of the inactive ingredients in this product

Stop use and ask a doctor if

Stop use and ask a doctor if : Pain gets worse or lasts more than 10 days,fever gets worse or lasts more than 3 days,new symptoms occur,redness or swelling is present. These could be signs of a serious condition

Directions

Do not take more than directed (see overdose warning).

Adults and Children 12 Years of Age and Over

Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor.

Children Under 12 Years

Ask a doctor.

Other information

Store between 20-25 degrees C (68-77 degrees F)., Do not use if carton is opened. Do not use if foil inner seal imprinted with Tylenol is broken or missing.

Inactive ingredients

carnauba wax (contains one or more of these ingredients), corn starch (contains one or more of these ingredients), fd&c red 40 aluminum lake, hyrpomellose, magnesium stearate, modified starch (contains one or more of these ingredients), polyethylene glycol (contains one or more of these ingredients), powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide

Question or comments?

877-895-3665

Shipping details

Estimated ship dimensions: 3.73 inches length x 3.42 inches width x 1.18 inches height
Estimated ship weight: 0.04 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
4.8 out of 5 stars with 2424 reviews
85% would recommend
7 recommendations
value: 4 out of 5
quality: 4.33 out of 5

Works great and perfect for travel

5 out of 5 stars
Thumbs up graphic, would recommend
B - 1 day ago, Verified purchaser
Perfect for traveling, to have in your car, or throw in your purse for unexpected moments. Works fantastically!
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

greattt

5 out of 5 stars
Thumbs up graphic, would recommend
sage f - 12 days ago, Verified purchaser
So perfect, I needed some tylenol to keep in my car because me and my bf are always getting headaches and this mini travel size one is perfect! works like a charm too
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?

Effective

5 out of 5 stars
- 15 days ago
originally posted on influenster.com
I get back pain sometimes and I usually take Tylenol for it, and it works. I take two and it works fine. No side effects. I don’t take them often but when I do it really helps. And the safe packaging is nice, it’s secure.
Did you find this review helpful?

Recommended products

5 out of 5 stars
nhungv4 - 16 days ago
originally posted on influenster.com
This is not too expensive and easy to buy n almost stores. It works very well with pain problems. Always have it in my kitchen just in case. Recommended products
Did you find this review helpful?

Work fast!

5 out of 5 stars
whitneyh7 - 18 days ago
originally posted on influenster.com
Tylenol is the number one brand I trust for myself and my family. These are super effective and more quickly. I will continue to be purchasing these.
Did you find this review helpful?

Tylenol works for us

5 out of 5 stars
beavers - 19 days ago
originally posted on influenster.com
We have been purchasing Tylenol name brand for years. I feel like it works when I have headache. Usually you can find coupons which make this product cheaper than a store brand.
Did you find this review helpful?

Simple and easy

5 out of 5 stars
sofiyaa2 - 19 days ago
originally posted on influenster.com
Simple and easy, very affective and clear dosaging, haven’t ever had side effects with tylenol luckily! Good packaging that makes it easy to quickly grab on your way out
Did you find this review helpful?

Fast working

5 out of 5 stars
juanacita - 20 days ago
originally posted on influenster.com
Trusted brand for any ache i have. As someone who hardly takes any pain pills these work fast and as far as the value you can usually find sales on these
Did you find this review helpful?

Works Fast & Effective

4 out of 5 stars
elizabethg679 - 20 days ago
originally posted on influenster.com
Tylenol is the only medicine I buy it works great for pain & reduces fever pretty quickly. It doesn’t have all the extra ingredients or side effects unless you take them often.
Did you find this review helpful?

Always works for me

5 out of 5 stars
charissek - 20 days ago
originally posted on influenster.com
The extra strength is my go to if I have a head ache or muscle pain. I've tried others like advice and it doesn't do much for me. I'm not a huge medication person so to fine one I like is nice.
Did you find this review helpful?

Tynol extra strength

4 out of 5 stars
amyd293 - 21 days ago
originally posted on influenster.com
Tylenol extra strength coated tablets definitely help with muscle aches and headaches. I use it for minor pain and it helps me feel better I buy them a lot the ingredients are listed on the back with instructions how to take it and it's packed with freshness
Did you find this review helpful?

work well

5 out of 5 stars
nhil21 - 21 days ago
originally posted on influenster.com
It works really fast and does not make me nausea or sleepy. its affordable and the package is convinence and the ingredients is strong the dosgage is good
Did you find this review helpful?

Great

5 out of 5 stars
basimah2 - 21 days ago
originally posted on influenster.com
I have been using this painkiller for years, it is one of the best. I use it to different things like fever, headache, toothache, back pain, cramps and it is great for everything. Very recommended
Did you find this review helpful?

Great at relieving my symptoms fast.

5 out of 5 stars
hollyb321 - 22 days ago
originally posted on influenster.com
Works great at relieving my headache symptoms. I do t have any side effects when using this product and in fact since my surgery I’m limited on what I can take and this is one of the approved items.
Did you find this review helpful?

Effective and efficient

5 out of 5 stars
abbeyg15 - 23 days ago
originally posted on influenster.com
As a ginger, I metabolize any kind of medication really fast so nothing seems to be effective, other than these!! Always a repurchase. Also easy to find
Did you find this review helpful?

Works great

4 out of 5 stars
peachesncrm - 23 days ago
originally posted on influenster.com
Tylenol extra strength capsules are my go to over the counter pain and headache medicine. It works fast and lasts all day. In just 20 minutes, my headache is usually gone.
Did you find this review helpful?

A very valuable product Tylenol

5 out of 5 stars
willisp - 24 days ago
originally posted on influenster.com
For those seeking reliable relief, Tylenol Extra Strength is the ultimate ally in combating everyday aches and pains. Its fast-acting formula provides dependable relief, making it my go-to choice for muscle aches, headaches, or any discomfort that arises. With each dose, its powerful ingredients swiftly alleviate pain, allowing me to tackle the day with renewed vigor. Whether it's a stubborn headache or sore muscles from a rigorous workout, Tylenol Extra Strength never fails to deliver effective results. Trustworthy, convenient, and consistently effective, it's a staple in my daily routine for good reason. It’s my go to for trips and a must to have a bottle in my car for any unexpected pains.
Did you find this review helpful?

Tylenol Must Have version

5 out of 5 stars
smkhan123 - 24 days ago
originally posted on influenster.com
This is a must have for me. Really helps to keep my fever down and brings it down immediately too. I always keep these on my shelve. Definitely does what it claims
1 guest found this review helpful. Did you?

Lifesaver!

5 out of 5 stars
debbieb184 - 25 days ago
originally posted on influenster.com
Everyone knows Tylenol is the best! I can confidently say that it’s a lifesaver for me! Whether it’s a headache, or muscle pains I can always count on Tylenol for pain relief. 💊
Did you find this review helpful?

Love

5 out of 5 stars
kristamb0a7 - 25 days ago
originally posted on influenster.com
Love how these work, great for all aches and pains!! These are staple in my house Love how these work, great for all aches and pains!! These are staple in my house
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy